# SDR UHLA201505220390

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 15,381 hours, 11,474 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATED OPEN WHEN CLIMBING THROUGH FL330.  DOOR PAX FWD OPEN MESSAGE ON EICAS, BOTH LOCKS SHOWED GREEN BUT THE LATCH DID NOT SHOW GREEN.  EICAS MESSAGE WENT AWAY AND LATCH SHOWED GREEN ONCE BELOW 10,000 FEET. ADJUSTED L1 SENSOR 2 IAW AMM 52-72-20. OPS CHECK GOOD.
